# SDR SWIA202265431

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 24,173 hours, 19,029 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION CHECK FOUND LEFT SIDE WINDOW TO BE LEAKING ALL AROUND WINDOW    (FILED - CLOSED)    REMOVED AND REPLACED LH FLIGHT COMPARTMENT WINDOW IN REFERENCE TO CRJ 900 AMM 56-12-01 AND COMPLIED WITH TASK CARD 56-220-100-SKY.
